# SDR COMA2009040750111

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 35,397 hours, 32,273 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0673B
- Condition: Failed
- Location: Lt Cowling
- Part time: 824 hours, 656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CVG TO EWR RECEIVED LEFT COWL ANTI-ICE CAUTION MSG, WITH COWL ANTI-ICE SWITCHED OFF.  EMERGENCY DECLARED, A/C DIVERTED TO PIT LANDED SAFELY.  REMOVED AND REPLACED LEFT NOSE COWL ANTI-ICE VALVE.
